U.S. CitiesCity-Data Forum Index
Go Back   City-Data Forum > General Forums > Health and Wellness
 [Register]
Please register to participate in our discussions with 2 million other members - it's free and quick! Some forums can only be seen by registered members. After you create your account, you'll be able to customize options and access all our 15,000 new posts/day with fewer ads.
View detailed profile (Advanced) or search
site with Google Custom Search

Search Forums  (Advanced)
Reply Start New Thread
 
Old 04-04-2013, 06:20 AM
 
Location: In a house
13,262 posts, read 34,245,973 times
Reputation: 20198

Advertisements

Quote:
Originally Posted by SLCPUNK View Post
I'd rather have acne any day then go through the hell this drug put me through. If you're having bad side effects, then stop immediately. After my experience with this nasty antibiotic, I searched online and found many more people who had the exact same horror stories. Even if my life depended on it, I would ask the doc for another drug. Never again.
The poster you're responding to demonstrated a complete lack of sentence structure and as such was difficult to discern what he was actually trying to convey.

However, if you add commas in the most logical spots, and periods where sentences would logically end, you would find that he is not experiencing any side effects. He has only read about other people experiencing them.

Since he's been on doxy for over a month with no side effects, it's pretty likely that he won't experience any side effects. They would've shown up by now.
Reply With Quote Quick reply to this message

 
Old 07-03-2013, 11:44 AM
 
1 posts, read 6,555 times
Reputation: 10
I've been taking doxycycline for 4 months due to lymes and have gaine 20 pounds. The weight doesn't want to go away even though I'm continuing to eat right and go to the gym daily. Any suggestions on how to lose doxcycline weight gain?
Reply With Quote Quick reply to this message
 
Old 07-04-2013, 01:36 AM
 
Location: Bucks, UK
523 posts, read 3,249,596 times
Reputation: 1126
at the risk of sounding facetious, there is nothing special about "doxycycline weight gain" compared to any other weight gain...it all boils down to energy balance. if you ingest more than you expend, weight goes up, if you expend more than you ingest, weight goes down.

if you consistently eat less, or exercise more, or, ideally, a combination of both, the weight will come off.

easier said than done, though.
Reply With Quote Quick reply to this message
 
Old 06-26-2014, 05:00 AM
 
1 posts, read 5,917 times
Reputation: 10
What if you only took 1 day, two pills, of doxy. How long for it to leave your body?
Reply With Quote Quick reply to this message
 
Old 06-28-2014, 02:24 PM
 
Location: Up above the world so high!
45,270 posts, read 85,507,861 times
Reputation: 39654
Quote:
Originally Posted by Ama0223 View Post
What if you only took 1 day, two pills, of doxy. How long for it to leave your body?
Looks like about 72 hours from what was written above.
Reply With Quote Quick reply to this message
 
Old 07-04-2014, 03:19 PM
 
Location: Anne Arundel County, MD
1 posts, read 5,843 times
Reputation: 10
Post Doxycycline info? TMI

Hi! New poster . I took Doxycycline for Lyme's Disease from June 2nd to June 23rd. Skipped 2 does by accident. 100 MG twice a day.

Well, the past few days I have been feeling like CRAP. Headache the first day, diarrhea the past few days, and having to pee a lot. Yesterday I was very tired and had stomach shudders ( I had never experienced that before), and my face was ashen. I feel better today.

I have also missed my period and they are regular.

Is this the Doxycycline leaving my body or something else? I'm having a hard time understanding the half life thing, but from what I understand, the Doxy should have already left.

So I'm nervous. Today I feel much better except for peeing a lot.

Thank you! After all that, Happy 4th
Reply With Quote Quick reply to this message
 
Old 12-21-2014, 05:30 PM
 
2 posts, read 6,641 times
Reputation: 10
I took doxycycline for almost 3 months before I stopped (100 mg twice per day). Everything was going fine until about 2 months in. Since stopping I am still having trouble when I speak. I experience a pinching, scratching sensation anytime I speak. It's been 3 months since I've been off the medication. I have seen my dentist, ENT, gastroenterologist, allergist, and periodontist. All say there is nothing there to show any sort of discomfort. I'm going crazy. Anyone else ever experience these symptoms?
Reply With Quote Quick reply to this message
 
Old 12-22-2014, 07:49 AM
 
Location: Mostly in my head
19,561 posts, read 52,960,347 times
Reputation: 18386
Sorry, no. I took it for a few years, 100 MG twice a day, for rosacea. No side effects. It finally quit working last year and I was switched to minocycline, same dosage. No problems, either.
Reply With Quote Quick reply to this message
 
Old 06-23-2015, 06:43 PM
 
Location: Tulsa, Ok
1 posts, read 5,138 times
Reputation: 10
I took it 9 days. Couldn't figure out why I started running a fever, felt weird, strange pains. Went back to Dr, he never suggested it could be the Doxycycline. I had seen side effects of upset stomach but that was all. So I went and researched some more. Found all my symptoms. Just sorry I waited so long to check it out. Still feeling creepy weird, restless leg syndrome all over my body. Not happy. Just hoping no long term effects.
Reply With Quote Quick reply to this message
 
Old 12-08-2015, 09:19 AM
 
4 posts, read 9,156 times
Reputation: 10
Hi everyone.

Near the end of September, I started a 14 day course of Doxycyclin (the specific brand name was Cyclidox). 100mg twice a day, with lots of water, an hour before meals, as instructed. During the course I experienced severe bloating, trapped gas, abdominal cramps, abdominal pain, and belching (burping). The probiotics I was taking didn't seem to make any difference.

I knew that any of the Tetracycline antibiotics, and especially Doxycycline, could have gastro side effects, and I stuck with the pills, after contacting my GP who prescribed them. I finished the course, and after three weeks, my digestive system still hadn't normalized.

My GP then put me on a 10 day course of Nexium (a proton pump inhibitor) in case I had an ulcer. I took one 40mg tablet per day, as instructed, but this didn't seem to make any difference. I also took a different probiotic during the 10 days, which also didn't seem to help.

I then waited another few weeks, until yesterday, when I went to see a gastroenterologist. He said the Doxycycline could very well be to blame for my bloating and belching, and that he wanted to perform an endoscopy. I had the scope, during which he examined my esophagus, stomach, and duodenum (initial part of intestines). After the procedure, he said everything inside me looks normal and healthy, and that the only thing it could be is IBS or dyspepsia. He said the symptoms may eventually go away.

Just as an aside, my digestion and apetite are normal.

It seems highly implausible to me (and numerous doctors and pharmacists to whom I've spoken) that a two week antibiotic course could do irreparable damage to my digestive system.

Does anyone have any experience with Doxycycline, other Tetracycline antibiotics, or other antibiotics that cause gastro problems? Could I have another problem, or something underlying that was triggered by the course?

I finished the course of Doxycycline two months ago. How long could the bloating, etc. take to go away?

Thank you in advance for any assistance and information.
Reply With Quote Quick reply to this message
Please register to post and access all features of our very popular forum. It is free and quick. Over $68,000 in prizes has already been given out to active posters on our forum. Additional giveaways are planned.

Detailed information about all U.S. cities, counties, and zip codes on our site: City-data.com.


Reply
Please update this thread with any new information or opinions. This open thread is still read by thousands of people, so we encourage all additional points of view.

Quick Reply
Message:


Over $104,000 in prizes was already given out to active posters on our forum and additional giveaways are planned!

Go Back   City-Data Forum > General Forums > Health and Wellness
Similar Threads
Follow City-Data.com founder on our Forum or

All times are GMT -6.

2005-2017, Advameg, Inc.

City-Data.com - Archive 1, 2, 3, 4, 5, 6, 7, 8, 9, 10, 11, 12, 13, 14, 15, 16, 17, 18, 19, 20, 21, 22, 23, 24, 25, 26, 27, 28, 29, 30, 31, 32, 33, 34, 35 - Top